×

Laws of large numbers of negatively correlated random variables for capacities. (English) Zbl 1260.28012

Summary: Our aim is to present some limit theorems for capacities. We consider a sequence of pairwise negatively correlated random variables. We obtain laws of large numbers for upper probabilities and 2-alternating capacities, using some results in classical probability theory and a non-additive version of Chebyshev’s inequality and a Borel-Cantelli lemma for capacities.

MSC:

28C15 Set functions and measures on topological spaces (regularity of measures, etc.)
28A12 Contents, measures, outer measures, capacities
60F05 Central limit and other weak theorems
60F15 Strong limit theorems
91A44 Games involving topology, set theory, or logic
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Choquet, G. Theory of capacities. Ann. Inst. Fourier, 5: 131–295 (1954) · Zbl 0064.35101
[2] Chung, K. A course in probability theory. Academic Press, New York, 1974 · Zbl 0345.60003
[3] Dennerberg, D. Non-additive measure and intergral. Kluwer, Dordrecht, 1994
[4] Ellsberg, Daniel. Risk, ambiguity, and the Savage axioms. Quarterly Journal of Economics, 75(4): 643–669 (1961) · Zbl 1280.91045
[5] Huber, P. J., Strassen, V. Minimax tests and the Neyman-Pearson lemma for capacities. Ann. Statist., 1: 251–263 (1973) · Zbl 0259.62008
[6] Marinacci, M. Limit laws for non-additive parobabilities and their frequentist interpretation. J. Econom. theory, 84: 145–195 (1999) · Zbl 0921.90005
[7] Marinacci, M., Maccheroni, F. A strong law of large numbers for capacities. Ann. Probab., 33: 1171–1178 (2005) · Zbl 1074.60041
[8] Marinacci, M., Montrucchio, L. Introduction to the mathematics of ambiguity. Working paper series, no.34/2003, 2003 · Zbl 1061.91002
[9] Peng, S. G-Brownian motion and dynamic risk measure under volatility uncertainty. Lectures in CSFI, Osaka University, 2007
[10] Rébillé, Y. Law of large numbers for non-additive measures, 2008. In Artiv: 0801.0984v1 [math.PR].
[11] Schmeidler, D. Integral representation without additivity. Proceedings of the American Society, 97: 255–261 (1986) · Zbl 0687.28008
[12] Shapley, L. Cores of convex games. Internat. J. Game Theory, 1: 11–26 (1971) · Zbl 0222.90054
[13] Wasserman, L.A., Kadane, J. Bayes’ theorem for capacities. Ann. Statist., 18: 1328–1339 (1990) · Zbl 0736.62026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.